# SDR UIEA2019082095216

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,295 hours, 15,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Equip Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VAL ADVISORY MSG AFTER ENGINE START. QRH COMPLETED, MSG CLEARED.  T/S PER FIM 21-58 FT 898, SYSTEM IS OK.
